# SDR ASAA2015071512480

- Difficulty date: July 15, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 31,868 hours, 9,539 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC HAS DATA LINK FULL MESSAGE.  ACFT GROUNDED.  IAW FIM TASK 34-61-839, CYCLED CIRCUIT BREAKERS.  OPS NORMAL.
